# SDR SWAA2022060300189

- Difficulty date: April 27, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N464WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32468
- Aircraft time: 60,746 hours, 36,004 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL LOCATED BETWEEN BS787 TO BS807 CEILING AREA AFT CARGO COMPARTMENT 2022-223215 . [02] REMOVED PROTECTIVE TREATMENT AND PERFORMED VISUAL INSPECTION ON WEB - INTERCOSTAL LOCATED BETWEEN BS787 TO BS807 CEILING AREA AFT CARGO COMPARTMENT AND NOT FOUND CRACK AND APPLIED PROTECTIVE TREATMENT IAW B737-700 SRM 51-20-01 AND SOPM 20-40-02 SEE INDIVIDUALS SIGN OFF BELOW;[03] REMOVED PROTECTIVE TREATMENT AND PERFORMED VISUAL INSPECTION ON WEB - INTERCOSTAL LOCATED BETWEEN BS787 TO BS807 CEILING AREA AFT CARGO COMPARTMENT AND NOT FOUND CRACK AND APPLIED PROTECTIVE TREATMENT IAW B737-700 SRM 51-20-01 AND SOPM 20-40-02
